Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26778
Title: Quadratic minimization for equilibrium problem variational inclusion and fixed point problem
Authors: Zhang, SS
Lee, HW 
Chan, CK 
Keywords: Fixed point
Generalized equilibrium
Inverse-strongly monotone mapping
Multi-valued maximal monotone mapping
Nonexpansive mapping
Quadratic minimization
Resolvent operator
Variational inclusion
Issue Date: 2010
Publisher: Springer
Source: Applied mathematics and mechanics (English edition), 2010, v. 31, no. 7, p. 917-928 How to cite?
Journal: Applied mathematics and mechanics (English edition) 
Abstract: The purpose of this paper is to find the solutions to the quadratic minimization problem by using the resolvent approach. Under suitable conditions, some new strong convergence theorems are proved for approximating a solution of the above minimization problem. The results presented in the paper extend and improve some recent results.
URI: http://hdl.handle.net/10397/26778
ISSN: 0253-4827
EISSN: 1573-2754
DOI: 10.1007/s10483-010-1326-6
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Aug 19, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

64
Last Week
0
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.